# SDR 95ZZZW579

- Difficulty date: April 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916HA
- Make and model: Dhav DHC8102
- Aircraft serial: 072
- System (JASC): 7120 · Engine Mount Section
- Part: Engine Mount
- Part number: 8DK1763001
- Condition: Cracked
- Location: Nr 1 Eng
- Part time: 5,769 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 'A' CHECK, A CRACK WAS FOUND IN THE NR 1 ENGINE AFT OUTBOARD ENGINE MOUNT VERTICAL STRUT.  REMOVED AND REPLACED NR 1 ENGINE AFT OUTBOARD ENGINE MOUNT VERTICAL STRUT.
